# SDR SWIA201436193

- Difficulty date: January 17, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N807SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15082
- Aircraft time: 20,093 hours, 12,207 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT RAIL HAS CORROSION AT APPROXIMATELY FS 813.70, STRINGER 15R.  C-CHECK REMOVED CORROSION RT SIDE SEAT RAIL AT APPROXIMATELY FS813.70, STRINGER 15R IAW REO.
